# SDR CA031022007

- Difficulty date: October 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: NAS759011
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RELEASED IN-SERVICE ACTIVITY REPORT2003-09. AN ARTICLE IN THIS REPORT REFERENCED A SITUATION DURING MANUFACTURE OF SOME AC, BUSHING PN: NAS75-9-011 WAS OMITTED FROM ASSEMBLE PROCESS OF THE NOSE LANDING GEAR RETRACTION ACTUATOR INTO AIRCRAFT. ALL OF OUR FLEET AIRCRAFT WERE SUBJECTED TO INSPECTION IAW THE INFORMATION PROVIDED IN THE IN-SERVICE ACTIVITY REPORT AND AS A RESULT OF THE INSPECTIONS ONE OF OUR A/C WAS FOUND TO HAVE THE BUSHING, AS DESCRIBED, OMITTED DURING ASSEMBLE.  DUE TO THE MISSING BUSHING SUPPORT BRACKET PN: 85310340-015 WAS FOUND TO BE DAMAGED. NO OTHER DAMAGE WAS IDENTIFIED IN THE WHEEL WELL.  THE DAMAGED SUPPORT BRACKET WAS CHANGED ALONG WITH A NEW BUSHING AND ATTACH BOLT.
